# SDR UPS08152347

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GLARESHIELD EMERGENCY LIGHT 91LE INOP.   RELAMPED, OPS CK GOOD PER MM 33-12-23.
